Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hazor

Accutane Depresssion

Recommended Posts

When I started Accutane my jawline was practicly clear. After being on Accutane... I now have "Nodulars" (needs confirming). If i'm correct these do scar and they're a form of severe acne... which I never had. I always had moderate acne on my chin which is now clearing... but the jawlines!!! 7 noticeable bumps. A few days ago they hurt like shit. 1 bump which just makes me come to the decision of quiting work and just becoming recluse for the next 3-4 months. I'm furious about this - today somebody commented on this one certain bump on my right side and started giving me shit about being white trash. I acted as if I didnt care... but... its concluded me to quit work. Can somebody please *confirm* that on the right hand side... that big ass lump... will leave a permanent scar or not sad.gif

I have been on Accutane for 2 months now. My Accutane dosages are 2X20mg (40 mg) in the morning. Thats what it sez on the perscription box... I'm wondering why it isnt 20 mg in the morning and 20 mg in the evening. I also dont know how I got approved for the drug as I know more about the drug than my doctor... guarenteed. She thought that smoking tobacco whilst on Accutane is OK...

I need support before I start going back to weed which will definatly fuck my skin up.

Anyway - depressing as it is... Here is the right hand side:

user posted image

The left hand side:

user posted image

And a general pic sad.gif

user posted image

Seriously sux 2 be me

Share this post


Link to post
Share on other sites

You will clear up and if you do NOT mess w/them, you probably won't have any residual scarring. Granted, those will probably take a while to clear up completely, but they will go away!

I was on Retin-A Micro once and had THE WORST initial breakout ever. I counted at least 40 cysts on my face at the height of that period and felt there was absolutely no way that my face could ever recover from that experience. Well, it did and I didn't have any scarring at all, because I steeled myself against picking and poking. It was VERY hard and, like you, I was SOOOOOO depressed, you would have thought I was on Accutane. But I'm pretty sure it isn't the accutane, but the zits that are to blame for that state of mind.

Anyway, the point is that your face will get better. I know it will. I'm on Claravis now (generic 'tane) because the RAM, although it worked for awhile, has begun to lose it's effectiveness and this is my last hope to get totally clear. I think in the end we'll both be better off for having take the 'tane plunge.

Don't worry so much and screw that asshole who had the audacity to mention something like that to you. People who do that are obviously some of the most unhappy humans in existance, otherwise they wouldn't say anything. Happy people don't do things like that, so fuck him. And anyway, you really don't look that bad at all. It's soo much worse in your own mind than it really looks.

Hope you feel better soon!

Share this post


Link to post
Share on other sites

uh oh... sad.gif 2 late sad.gif I needed a shave (dry shave) and I have to admit for the past few weeks it has been 2 tempting to pick. big trouble? if there is no irritation from now on... do I still stand a good chance of total clearing of that bullshit disease?

Share this post


Link to post
Share on other sites

I'm sure you will clear. Looking at your pictures from when I was on RAM, I had a similar cyst on my jawline that seemed to stick around for almost a month or so before it finally receded.

Just try REALLY hard to not mess w/stuff. You might have to give up analyzing yourself in the mirror to help prevent tempting yourself to pick. Just stay strong!!!

Share this post


Link to post
Share on other sites

My brother was on roaccutane about 2 years ago for some extremely severe cystic acne. He had about 10x the amount of cysts you do, and they were all over his face. Anyhow, he hardly scarred. I don't know HOW he did it, but he has like.. one little scar on the side of his face, and it's not even noticeable. I don't know if it was the accutane's doing or if he was just very lucky; I had much smaller cysts on my cheeks and they definitely left scars, but I'm not on accutane.

Anyhow. Don't pick! The accutane is going to make your skin worse for a while because it's just pushing everything to the surface. It's going to be hard for some time, but eventually it will get better. My brother's skin is beautiful now, and it's because he left things alone and let accutane take its course.

Good luck! smile.gif

Share this post


Link to post
Share on other sites

I'm on my 8th week of Accutane and my skin looked a lot like yours last week (and worse before I started Accutane) . It is clearing up this week. Just keep going and it should clear up soon. This is my second round of Accutane and I know from experience that you just need to be patient. If your acne is bad enough to go on Accutane you have nothing to lose with this temporary flare up.

Share this post


Link to post
Share on other sites

Any acne is bad acne I know. But if it makes you feel any better, my skin was about 5x worse than that. Chin up, you'll be fine.

Share this post


Link to post
Share on other sites

hey man...on accutane as well (in my 3rd month)

it looks like the rest of your face is clear..i wouldn't worry too much, it will clear soon. just don't pick at them..

from what i have heard, it doesn't matter at what time of the day u take your pills..just that it is in your system

Share this post


Link to post
Share on other sites

yea man definitely not that bad. stay on accutane for another 3-4 months and much of that should go away. dont sweat it. acne made me quit my job too.

Share this post


Link to post
Share on other sites

I'm very sorry you have to go through this. But if you're on accutane and you keep your hands away from your face, you'll be fine.

Best of luck my friend

Share this post


Link to post
Share on other sites

Dont worry man

Im not even on Roaccutane yet and my skin is FAR worse than yours is. and if you dont believe me then just come check my pics out

Share this post


Link to post
Share on other sites

hazor, i broke out on my jawline too, and there is still some remaining redness from it, but if you make sure you keep taking care of your face and KEEP TAKING THAT PILL, it'll clear. mine certainly is and i'm 2 months today!

Share this post


Link to post
Share on other sites

I hope so eyecloze.... 2 answer Simply Me's question....

NO WAY!!

i did it and i regret it heaps... learned that your liver is already under a lot of stress upon this drug and bad chemicals that it has to defuse puts even more pressure on your liver and co... causing your problem just getting worse. I was a regular smoker before the course 2...... but i guess I can use it to my advantage of when its out of my bloodstream I can get mean highs due to lower tolerance. I can't wait

Share this post


Link to post
Share on other sites

accutane DOES IN THE END work for most people. It does hardcore shit to your body while on, and even for a good while after. Its is also of the nature for many people in that IT CAN OFTEN MAKE IT WORSE BEFORE IT GETS BETTER, way better. Mine was perhaps JUST VERY slightly less than yours, and now a couple years after, my skin is nice and righteous and I may get a pimple a few times a year. You are most likely experiencing a notorious ACCUTANE FLARE-UP. I had 'em, and you'll lose 'em pretty soon if you stay on it for maybe up to 12 months, that part is very individidual. Bottom line numbers game, it works great for even the most stubborn acne types. I had to run though I think 3 full cycles before I was cured if I remember right.

Share this post


Link to post
Share on other sites

yo, I not trying to scare you, I'm just tell'in you how it was for me. You may end up not needing it that long. And i don't mean it will take a couple years to look good, i just mean that you wanna make sure you take it long enough so that you kill it out completely, as in never have to deal with it again.

Share this post


Link to post
Share on other sites

well, you are right, its not really best if you can avoid it, but you can take it that long if you need it that long, and I did, and I have no noticable side effects now about 6 years later.you'll know as the time goes by when to get off the juice, I guess you'll know when you've had enough, I'm just saying is was a battle hard fought for me, but I won in the end. It is best to prepare for the worst, and if it doesn't come to that, then all the better right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×